MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number H74939294701510
Medical Device Problem Codes Entrapment of Device (1212); Activation, Positioning or Separation Problem (2906); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this stent started to deploy before the yellow tab was removed.A 7mm x 150mm, 130cm eluvia self-expanding stent was selected for treatment of stenosis in the superficial femoral artery.The lesion was 70 percent stenosed with moderate tortuosity and moderate calcification.While advancing the stent over the wire, the delivery system stopped tracking and got stuck on the wire.When removing the wire and delivery system, the stent was partially starting to deploy even though the yellow tab was never removed.The procedure was completed with another eluvia without sequelae.
 
Additional Manufacturer Narrative
Device eval by manufacturer: this eluvia was returned and analyzed.A visual and tactile examination identified an outer sheath kink 1 mm distal from the distal end of the handle.The handle of the device was opened and there was no evidence of inner prolapse.The device was received with the stent partially deployed on the delivery system and the safety lock was still in place on the handle of the device; however, was unable to be further deployed due to the outer sheath kink.The allegation from the field was confirmed through analysis.
 
Event or Problem Description

Brand Name
ELUVIA?
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21652156
Report Number2124215-2025-17247
Device Sequence Number17998174
Product Code NIU
UDI-Device Identifier08714729876748
UDI-Public(01)08714729876748(17)251025(10)32840875
Combination Product (Y/N)Y
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/25/2025
Device Model NumberH74939294701510
Device Catalogue NumberH74939294701510
Device Lot Number0032840875
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Supplement Date Received by Manufacturer05/14/2025
Initial Report FDA Received Date03/20/2025
Supplement Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown